# SDR UALA2013040902368

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,535 hours, 12,097 cycles
- Engine: Pwa PW4052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON RT WINGLET IN MID-SPAR AREA LOWER SURFACE.  8TH FASTENER OUTBOARD.  SAMC TEXT: DAMAGE ALSO FOUND ON 7TH FASTENER OF MIDSPAR.  DAMAGE ALSO FOUND ON FRONT SPAR 14TH FASTENER FROM INBD, DAMAGED FASTENER ON REAR SPAR 18TH FASTENER, DAMAGED FASTENER ON INTER RIB "A" OUTBD ROW, AFT OF FRONT SPAR & DAMAGED AREA ON T/E OF WINGLET.  ALL AREAS MARKED AND TAPED.  HIGH SPEED TAPE APPLIED TO DAMAGED AREA.
